# SDR AALA20180726010

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 51,058 hours, 25,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SG095300307005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FUSELAGE SKIN CRACKED AT AFT HINGE CUTOUT FOR LEFT AFT NOSE LANDING GEAR DOOR. INSTALLED REPAIR DOUBLER PER SRM 53-05-00--001 PARA 162, FIGURE 158.
